advertisement
Question
Posted by: Verna | 2009-10-06

Solatran

My mother have been on Solatran for quite some time due to depression and anxiety. She has been coping very well being on Solatran. It was suddenly taken off the market and this is one of my questions will be available again or why is it then perminently discontinued?

Velburtrin is now the third option she is on since she can' t get Solatrans. She is extremeley depresses. She just lie in bed. Complaints about stomach burn, she does not eat much, wobble legs. this morning she said her insides are shaking.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi V

I'll see if I cant find some info on Solatran.

Wellbutrin is in a completely different medicine class than Solatran and may take up to 4 weeks to show its full antidepressive effect. In the meantime you may ask her doctor to prescribe a drug from the same class as Solatran (Benzodiazepines) to provide so intermediate relief. Wellbutrin may cause Gastrointestinal irritation.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Barend Lombard | 2010-02-22

I have been on Solatran 15mg for the last 11 years and can not find a proper alterative, any suggestions? I had a heart by-pass in 1997. Is Solatran for ever off the shelves?

Reply to Barend Lombard

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement